MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE EVO CUFF PILOT SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH

TELEFLEX MEDICAL LMA UNIQUE EVO CUFF PILOT SIZE 4; AIRWAY, OROPHARYNGEAL, ANESTH
Model Number IPN923208
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: silicone was sheared off one part of the cuff and was hanging in the airway.The clinician retrieved it without incident with no consequence to the patient.
 
Additional Manufacturer Narrative
(b)(4).Based on the review of the device history and non-conformance list, there is no issue of product sheared off or detached or any similar issue.There is also no complaint sample returned for complete and thorough investigation on what is the failure and where it happens.The root cause was unable to be determined and further investigation only can be reissued or carried out once the complaint sample is returned to kulim plant.Therefore, the current root cause of this complaint report is concluded as undetermined/unknown.
 
Event or Problem Description

Brand Name
LMA UNIQUE EVO CUFF PILOT SIZE 4
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTH
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore NC 04990 9
SN   049909
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16216094
Report Number3011137372-2023-00011
Device Sequence Number20677000
Product Code CAE
UDI-Device Identifier15060112318884
UDI-Public15060112318884
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN923208
Device Catalogue Number1D2040
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown